Change search
ReferencesLink to record
Permanent link

Direct link
On the Simon-Spencer theorem
2008 (English)Article in journal (Refereed) Published
Abstract [en]

This paper presents a generalization of the classical result by B. Simon and T. Spencer on the absence of absolutely continuous spectrum for the continuous one-dimensional Schrodinger operator with an unbounded potential.

Place, publisher, year, edition, pages
2008. Vol. 4, no 1, 108-120 p.
Keyword [en]
Schrodinger operator, localization, Simon-Spencer theorem, spectrum
URN: urn:nbn:se:kth:diva-17776ISI: 000258686700005OAI: diva2:335821
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Laptev, Ari

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link